Review of "Y. Moshe, On some questions regarding $k$-regular and $k$-context-free sequences, Theoret. Comput. Sci. 400 (2008) 62-69"

Share/Save/Bookmark

Asveld, P.R.J. (2009) Review of "Y. Moshe, On some questions regarding $k$-regular and $k$-context-free sequences, Theoret. Comput. Sci. 400 (2008) 62-69". [Book Review]

[img]PDF
Restricted to UT campus only

43Kb
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62817
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page